# SDR P5CA9700195

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 531 AB NR 1 PYLON O/B TRIANGLE PANEL HAS ENLARGED SCREW HOLES.  ALSO, FORWARD EDGE ERODED.  REPAIRED BY APPLYING FIBERGLASS OVERLAYS AND PAINTED PER SRM 51-40-15 AND 51-24-11.
